Friday, March 7, 2008

P4 Levels and Sandals

The results of my blood work today revealed that my progesterone level is not increasing as quickly as preferred. So I find myself at home on a Friday afternoon at 3:30pm lying horizontal on the couch so that the pro.metrium will absorb. I don't know why I didn't prepare and bring the pro.metrium with me to work today. I guess I was expecting everything to go smoothly. Have I learned nothing from the past 2 years?

The nurse said the low P4 level is nothing to worry about and easily fixable by starting the supps a day early. So of course, now I'm worried. At least I got to leave work a little early.

Tomorrow I add the estrogen patches. We're going to try rubbing My.lanta or something similar on my skin prior to applying the patches this time to see if it helps with the irritation. My only other option was taking Es.trace vaginally and I just didn't want to deal with that. It's bad enough that the pro.metrium has to be taken that way and causes you to ooze all day long. I didn't want to have freaky blue leaking out of me at the same time. And really there's only so much room up in there right? Sorry for the TMI.

Today's tune is "Little Black Sandals" by Sia. Someday I'll have little black sandals that will walk me away from this IF crap.

Today's photo's are some from our trip to Italy in May of 2006. The first one is a picture of the River Arno in Florence. The second one is obvious. The third is another picture of the River Arno, but taken in Pisa.










7 comments:

PJ said...

I hope your weekend is relaxing and progesterone filled. :)

Lori said...

Treats for the eyes and ears.

Here's to raising P4 levels.

nancy said...

I don't know what that second one was?

Well, good luck on the patches not causing you itchyness. That sucks - I guess I would try the oozing blueness if the mylanta doesn't work (mylanta? really? not benedryl?). I mean, if I'm going to ooze, I don't give a crap what color it is. And about "so much room" in there? When I had a d&c, I had a hole in my uterus that the doc said he literally was "holding closed with his hand" which begged the question "you had your entire arm up my hooha?" Yes. He did. And he's not a small man. I still shudder with that feeling. Thank god I was under, you know? :)

Good luck with nice rising P4 levels! Yay!!! I'm really excited about your chances this month - you keep pulling out the win, so it's looking good! :)

nancy said...

oh, just in case anyone thought I was the stupidest blonde on the planet, I was kidding about not knowing what the 2nd picture was.

Got your message on the mylanta - hope it works. Nothing is worse than something that irritates constantly like that. Itchiness sucks (I've spelled that word 3 different ways now).

I just relayed the "blue ooze" story to my husband (don't worry, I don't tell them WHO it is in case anyone shall meet one day. Could you imagine? "Tom, this is Denise." "Ahhh - Hello. Is your vagina still leaking blue ooze?") and he agrees the blue part would bother him a bit more. But I don't count any of his opinions much as he seriously just asked me "Does the suppository dissolve up there?". Dumbass. No - it's a rock and it just gives off progesterone "vibes".

IVFer said...

thanks for your comments on my entry. i feel good having u cheering me on. thanks

Rhonda said...

happy weekend to you! ...i would definitely shy away from blue ooze, no matter where it could come from!

;-)

Ahuva Batya said...

I don't think we were ever meant to have blue ooze coming out of that particular orifice. I hope you have a relaxing weekend of only pro.metrium ooze, and that the levels continue to improve!